On a Generalization of the Pentagonal Number Theorem

Research output: Contribution to journalArticlepeer-review


We study a generalization of the classical Pentagonal Number Theorem and its applications. We derive new identities for certain infinite series, recurrence relations and convolution sums for certain restricted partitions and divisor sums. We also derive new identities for Bell polynomials.

Original languageEnglish
Pages (from-to)599-613
Number of pages15
JournalKyungpook Mathematical Journal
Issue number4
Publication statusPublished - 2018


  • Bell polynomials
  • Divisor sum
  • Integer partition
  • Pentagonal number theorem
  • Polygonal numbers

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'On a Generalization of the Pentagonal Number Theorem'. Together they form a unique fingerprint.

Cite this